Induction of a mixed depressive episode during rTMS treatment in a patient with refractory major depression.
Аннотация
Repetitive transcranial magnetic stimulation (rTMS) is a non-invasive experimental technique which has mostly been investigated in the treatment of mood disorders with possible efficacy in depression. Among its potential side effects, there have been some reports of rTMS-induced (hypo)mania in the literature but none for rTMS-induced mixed episodes. We report the case of a 39-year-old woman suffering from refractory chronic major depression who developed a depressive mixed episode associated with a mild serotonin syndrome during her second week of rTMS treatment. She was receiving a combination of antidepressants, the doses of which were kept unchanged during rTMS treatment. Mixed as well as manic episodes may be induced by transcranial magnetic stimulation, complications already observed with antidepressants and electroconvulsive therapy. Therefore, caution should be exercised among clinicians using this experimental procedure, particularly in the treatment of bipolar depressed patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.